It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Help - I'm new to taking ADHD meds and was prescribed Concerta ER 27mg. After two days on this med, i became extremely fatigued and had some feelings similar to PMS. Is this something that will ever go away? I also take Paxil CR 50mg for anxiety/ depression (3 yrs) and have been very happy with the results.
[QUOTE=Adhdgirl;4906514]Help - I'm new to taking ADHD meds and was prescribed Concerta ER 27mg. After two days on this med, i became extremely fatigued and had some feelings similar to PMS. Is this something that will ever go away? I also take Paxil CR 50mg for anxiety/ depression (3 yrs) and have been very happy with the results.[/QUOTE]

I just switched from Adderall 15mg twice a day to Concerta ER 27mg and have been really tired the last two days also. I am not sure if this is a common side affect for new users but I hope it goes away. I work six 14 hour shifts followed by three days off so fatigue is not an option. I switched from the Adderall thinking I might have better results with an extended release formulation. My doc thought the concerta might be a good fit but I worried about the dose and thought 27mg might be a little light after being on the 30mg Adderall.
I went back and checked the medication chart I have been useing for research and under common side effects the number one listed is insomnia nothing about fatigue. Hopefully someone else can shed some light on this.





All times are GMT -7. The time now is 08:53 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!